przez Lord Kapucyn
12 lut 2014, 11:06
Na przykładzie pierwszego lepszego z brzegu SSRI(ale dotyczy większości):
Serious - Use Alternative
paroxetine + dextromethorphan
paroxetine and dextromethorphan both increase serotonin levels.
Serious - Use Alternative.
paroxetine + dextromethorphan
paroxetine will increase the level or effect of dextromethorphan by affecting hepatic enzyme CYP2D6 metabolism. Serious - Use Alternative.
Interactions between your selected drugs
dextromethorphan ↔ paroxetine
Applies to: dextromethorphan, paroxetine
Talk to your doctor before using dextromethorphan together with PARoxetine. Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
MONITOR CLOSELY: Concomitant use of agents with serotonergic activity such as serotonin reuptake inhibitors, monoamine oxidase inhibitors, tricyclic antidepressants, 5-HT1 receptor agonists, ergot alkaloids, lithium, St. John's wort, phenylpiperidine opioids, dextromethorphan, and tryptophan may potentiate the risk of serotonin syndrome, which is a rare but serious and potentially fatal condition thought to result from hyperstimulation of brainstem 5-HT1A and 2A receptors. Symptoms of the serotonin syndrome may include mental status changes such as irritability, altered consciousness, confusion, hallucination, and coma; autonomic dysfunction such as tachycardia, hyperthermia, diaphoresis, shivering, blood pressure lability, and mydriasis; neuromuscular abnormalities such as hyperreflexia, myoclonus, tremor, rigidity, and ataxia; and gastrointestinal symptoms such as abdominal cramping, nausea, vomiting, and diarrhea.
MANAGEMENT: In general, the concomitant use of multiple serotonergic agents should be avoided if possible, or otherwise approached with caution if potential benefit is deemed to outweigh the risk. Patients should be closely monitored for symptoms of the serotonin syndrome during treatment. Particular caution is advised when increasing the dosages of these agents. The potential risk for serotonin syndrome should be considered even when administering serotonergic agents sequentially, as some agents may demonstrate a prolonged elimination half-life (e.g., fluoxetine). If serotonin syndrome develops or is suspected during the course of therapy, all serotonergic agents should be discontinued immediately and supportive care rendered as necessary. Moderately ill patients may also benefit from the administration of a serotonin antagonist (e.g., cyproheptadine, chlorpromazine). Severe cases should be managed under consultation with a toxicologist and may require sedation, neuromuscular paralysis, intubation, and mechanical ventilation in addition to the other measures.
Plus jeszcze dużo raportów klinicznych ludzi, którzy brali SSRI i przyćpali Acodin czy inny syf i wylądowali z ZS w szpitalu.
There is one wonder drug, but in three substances.
In the name of the stimulating N-(4-Bromophenyl)adamantan-2-amine,
and of the empathogenic (±)-4-Amino-3-phenyl-butyric acid,
and of the nootropic Ethyl 1-(phenylacetyl)-L-prolylglycinate.
"Jeżeli przysłucham się uważniej, słyszę jak moje geny łkają".